MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TRITON AI SOFTWARE; SURGICOUNT+ SYSTEM

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TRITON AI SOFTWARE; SURGICOUNT+ SYSTEM
Catalog Number 0894-000-001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
The images were fuzzy or slightly dimmed, hazy, and a bit greyed out.The visibility of estimated blood loss was compromised, and the software did not appropriately estimate the blood loss; the readings were inaccurate.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Update: d9, h3, h6 correction: follow-up report submitted to document the device log files were not available for evaluation.

Brand Name
TRITON AI SOFTWARE
Common Device Name
SURGICOUNT+ SYSTEM
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20091227
Report Number3015967359-2024-01745
Device Sequence Number15369520
Product Code PBZ
UDI-Device Identifier07613327622768
UDI-Public07613327622768
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K232250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0894-000-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown